Alert archive / Georgia / Wind Advisories in 2024
Wind Advisory 5, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Oct 9, 2024, 5:09 PM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Oct 10, 2024, 6:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2024, 5:09 PM EDT (21:09 UTC)
- In effect from
- Oct 10, 2024, 6:00 AM EDT
- Expired
- Oct 10, 2024, 4:36 PM EDT
- In force
- 11 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
497 WWUS72 KCHS 092109 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 509 PM EDT Wed Oct 9 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-100515- /O.NEW.KCHS.WI.Y.0005.241010T1000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Allendale, Daniel Island, Walterboro, Millen, Statesboro, Rincon, Moncks Corner, Metter, Saint George, Summerville, Hampton, Yemassee, North Charleston, Claxton, Mount Pleasant, Springfield, Goose Creek, Reidsville, Ludowici, Sylvania, and Charleston 509 PM EDT Wed Oct 9 2024 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 6 AM to 8 PM EDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BAH
6 follow-up statements
102 WWUS72 KCHS 100414 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1214 AM EDT Thu Oct 10 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-101215- /O.CON.KCHS.WI.Y.0005.241010T1000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Rincon, Claxton, Millen, Hampton, Summerville, Daniel Island, Ludowici, North Charleston, Yemassee, Allendale, Reidsville, Moncks Corner, Charleston, Goose Creek, Walterboro, Metter, Mount Pleasant, Springfield, Sylvania, Saint George, and Statesboro 1214 AM EDT Thu Oct 10 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...From 6 AM this morning to 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The risk for tree damage and downed powerlines will be elevated in the wake of Tropical Storm Helene. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ST
532 WWUS72 KCHS 100702 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 302 AM EDT Thu Oct 10 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-101515- /O.CON.KCHS.WI.Y.0005.241010T1000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Rincon, Claxton, Millen, Hampton, Summerville, Daniel Island, Ludowici, North Charleston, Yemassee, Allendale, Reidsville, Moncks Corner, Charleston, Goose Creek, Walterboro, Metter, Mount Pleasant, Springfield, Sylvania, Saint George, and Statesboro 302 AM EDT Thu Oct 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 10 to 20 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds could be locally higher on elevated bridges and overpasses. The risk for tree damage and downed powerlines will be elevated in the wake of Tropical Storm Helene. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ST
300 WWUS72 KCHS 100742 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 342 AM EDT Thu Oct 10 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-101545- /O.CON.KCHS.WI.Y.0005.241010T1000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Rincon, Claxton, Millen, Hampton, Summerville, Daniel Island, Ludowici, North Charleston, Yemassee, Allendale, Reidsville, Moncks Corner, Charleston, Goose Creek, Walterboro, Metter, Mount Pleasant, Springfield, Sylvania, Saint George, and Statesboro 342 AM EDT Thu Oct 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds could be locally higher on elevated bridges and overpasses. The risk for tree damage and downed powerlines will be elevated in the wake of Tropical Storm Helene. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ST
104 WWUS72 KCHS 101140 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 740 AM EDT Thu Oct 10 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-101945- /O.CON.KCHS.WI.Y.0005.000000T0000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Rincon, Claxton, Millen, Hampton, Summerville, Daniel Island, Ludowici, North Charleston, Yemassee, Allendale, Reidsville, Moncks Corner, Charleston, Goose Creek, Walterboro, Metter, Mount Pleasant, Springfield, Sylvania, Saint George, and Statesboro 740 AM EDT Thu Oct 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds could be locally higher on elevated bridges and overpasses. The risk for tree damage and downed powerlines will be elevated in the wake of Tropical Storm Helene. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ST
077 WWUS72 KCHS 101516 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1116 AM EDT Thu Oct 10 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-102330- /O.CON.KCHS.WI.Y.0005.000000T0000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Charleston, Sylvania, Yemassee, North Charleston, Moncks Corner, Springfield, Allendale, Walterboro, Goose Creek, Saint George, Summerville, Mount Pleasant, Metter, Rincon, Claxton, Reidsville, Hampton, Statesboro, Ludowici, Millen, and Daniel Island 1116 AM EDT Thu Oct 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Portions of southeast Georgia and southeast South Carolina. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds could be locally higher on elevated bridges and overpasses. The risk for tree damage and downed powerlines will be elevated in the wake of Tropical Storm Helene. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Adam
432 WWUS72 KCHS 102036 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 436 PM EDT Thu Oct 10 2024 GAZ087-088-099>101-114-115-137-SCZ040-042>045-050-052-102145- /O.CAN.KCHS.WI.Y.0005.000000T0000Z-241011T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Long- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Charleston-Tidal Berkeley- Including the cities of Charleston, Sylvania, Yemassee, North Charleston, Moncks Corner, Springfield, Allendale, Walterboro, Goose Creek, Saint George, Summerville, Mount Pleasant, Metter, Rincon, Claxton, Reidsville, Hampton, Statesboro, Ludowici, Millen, and Daniel Island 436 PM EDT Thu Oct 10 2024 ...WIND ADVISORY IS CANCELLED... $$ Adam
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Oct 9, 2:31 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Oct 9, 2:31 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
231 PM EDT Wed Oct 9 2024
.SYNOPSIS...
Hurricane Milton will move northeast across the Gulf of Mexico
today, tracking across central Florida tonight into Thursday
morning and into the western Atlantic Thursday afternoon. High
pressure should build across the region by late week and
through this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Early afternoon update: Given the anticipated tide/surge levels
remaining below warning criteria, storm surge watch for Edisto
south to the Altamaha has been dropped with the 2 pm advisory.
Hurricane Milton continues to move toward the the west central
Florida coast late this morning and expected to make landfall
later tonight. Otherwise, it's quiet across a very large part of
the U.S. with a large expanse of surface high pressure
extending from the Great Lakes into the Deep South. Large
expanse of fairly dry air encompasses the eastern U.S. and has
wedged down through the southeast states knocking surface
dewpoints down into the 50s. Currently 69/53F here at CHS...more
like mid November.
This afternoon: High pressure and dry air will continue to
dominate while thick high cloud cover continues to advance up
into the region ahead of Milton. Temps are and will continue to
struggle with highs in the middle 70s along with fairly low,
comfortable humidity values.
Tonight: A Predecessor Rain Event (PRE) type feature will setup
across northern Florida to just offshore the South Carolina and
Georgia coasts this evening as a subtle coastal trough forms as
Hurricane Milton approaches the west-central Florida coast.
While light showers will try and develop within the PRE region
near or just offshore, the activity will be fighting a
considerable amount of dry that is full embedded across
Southeast South Carolina and much of Southeast Georgia. Most of
this activity will initially fall as virga or sprinkles at the
coast despite what will likely be a considerable amount or
returns that likely be detected by the KCLX radar. The
atmosphere will slowly moisten through the night with the best
chance for measurable rainfall occurring over coastal Georgia
with a localized maximum setting up across McIntosh County, GA.
Winds will start ramping up at the coast closer to daybreak as
the outer periphery of Milton beings to work in from the south.
Breezy conditions will linger at the coast with windy conditions
developing along the lower and middle Georgia coasts with
tropical storm conditions becoming more likely after daybreak.
Lows tonight will range from around 60 for areas adjacent to the
CSRA and Southern Midlands to the lower 70s at the beaches.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY/...
Thursday: Hurricane Milton will likely emerge on the Atlantic
side of Florida in the morning hours. Tropical Storm force winds
will be possible along the coastal counties, where a Tropical
Storm Watch remains in effect. Highest wind speeds are expected
along the beaches. Hi-Res guidance depicts a very tight
precipitation gradient along the north side of the system. Far
southeastern GA has the best shot at seeing rainfall, with only
isolated showers forecast elsewhere along the coast. With gusty
NE winds and cloud cover, temperatures will likely only reach
into the mid 70s.
Friday and Saturday: Hurricane Milton will progress further
away from the southeast coast into the Atlantic Ocean while high
pressure builds into the local area into the weekend.
Conditions will improve on Friday, with any lingering
precipitation confined to the marine zones. Noticeably cooler
temperatures will be present on Friday, with temperatures in the
50s around daybreak only warming into the low to mid 70s.
Friday night could be the coldest the region has seen in a
while, our first real shot of fall-like temperatures, with 50s
across most of the forecast area and upper 40s far inland.
Saturday should see plentiful sunshine and high temperatures in
the upper 70s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
High pressure will continue build into the region at the
surface on Sunday and into Monday. Aloft broad troughing will
prevail through Tuesday. Global models are in fairly good
agreement with a mid-level trough swinging eastward mid week
through the Mid-Atlantic region. Associated with this trough
would be a surface cold front, possibly bringing the region our
first relatively "cold" airmass. Temperatures to begin the week
will be above normal, dropping to below normal post-FROPA...
more akin to early November temperatures.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
09/12z TAF Discussion:
KCHS/KJZI/KSAV: VFR through 10/12z. Light showers associated
with the outer bands of Milton will begin to impact KSAV and
possibly KJZI prior to daybreak. There is a considerable amount
of dry air in place, so initial shower activity could fall as
just light sprinkles or virga. VCSH was highlighted at both
terminals for now. Gusty winds will start to impact the
terminals after 06-07z. Gusts in excess of 20 kt will be
possible. There is a risk for low-level wind shear closer to
daybreak Thursday, but speeds look a too marginal to include for
the 12z TAF cycle.
Extended Aviation Outlook: Gusty NE winds will impact the
terminals Thursday as Hurricane Milton passes across the Florida
Peninsula and into the western Atlantic Waters. While some
rainfall is possible, mainly around KSAV, flight restrictions
appear increasingly unlikely.
&&
.MARINE...
A Tropical Storm Warning is in effect for the waters from South
Santee River to Savannah out 20 NM and from Savannah to Altamaha
Sound out 60 NM. A Tropical Storm Watch continues for the
Charleston Harbor.
Today: Winds will steadily increase across the waters today as
the pressure gradient between Hurricane Milton and high pressure
to the northwest tightens. Northeast winds 20-25 kt with gusts
to 30 kt will be common with seas building 4-7 ft within 20 NM
and 7-8 ft over the Georgia waters out 20-60 NM.
Tonight: Winds will increase to 25-30 kt with gusts to 35-40 kt
overnight as Milton's wind field inches closer. The risk for
tropical storm force winds will increase after daybreak. Seas
will build 5-8 ft within 20 NM and 8-9 ft in the Georgia waters
out 20-60 NM.
Thursday: A Tropical Storm Warning remains in effect for all
marine zones outside of the Charleston Harbor, where a Tropical
Storm Watch is in place. Hurricane Milton is forecast to emerge
on the east side of the Florida Peninsula Thursday morning.
Gusty NE winds are expected across the marine waters, possibly
gusting to around 50 knots across the GA waters with Milton's
closest passage to the coast. Seas are forecast to build to 10
to 15 feet in the 20 to 60 nm offshore GA waters.
Friday through Monday: Conditions should begin to improve on
Friday as Hurricane Milton progresses further into the Atlantic
and away from the east coast. Gusty NE winds around 25 knots
will still be common Friday, and while seas will begin to
diminish they are still forecast to be 5 to 7 ft along the
nearshore waters and 8 to 10 ft across the 20 to 60 nm offshore
GA waters as swell associated with Milton continues to impact
the marine zones. Conditions will continue to improve into the
weekend and early next week as high pressure builds into the
region.
Rip Currents: Lingering long period swells combined with
increasing winds across the coastal waters will support a high
risk for rip currents for all beaches today. The high risk will
persist into Thursday as impacts from Hurricane Milton peak. An
elevated risk will continue into Friday.
High Surf: The risk for high surf will increase late Wednesday
and especially Thursday and Thursday night as impacts from
Milton peak locally. The latest breaking wave height data
support breaking waves as high as 5-7 ft by Thursday with 3-4
ft Wednesday. A High Surf Advisory begins at midnight and as
extended through Friday evening based on the latest breaking
wave guidance.
&&
.TIDES/COASTAL FLOODING...
Moderate coastal flooding will be possible during high tides
through Friday morning across the southeast South Carolina and
southeast Georgia coasts.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Tropical Storm Watch for GAZ137.
Tropical Storm Warning for GAZ116>119-138>141.
High Risk for Rip Currents until 8 PM EDT this evening for GAZ117-
119-139-141.
High Surf Advisory from midnight tonight to 8 PM EDT Friday
for GAZ117-119-139-141.
SC...Tropical Storm Watch for SCZ045-047>052.
High Risk for Rip Currents until 8 PM EDT this evening for
SCZ048>051.
High Surf Advisory from midnight tonight to 8 PM EDT Friday
for SCZ048>051.
MARINE...Tropical Storm Watch for AMZ330.
Tropical Storm Warning for AMZ350-352-354-374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Oct 9, 2:34 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 234 PM EDT Wed Oct 9 2024 GAZ116-118-138-140-101845- Inland Bryan-Inland Chatham-Inland Liberty-Inland McIntosh- 234 PM EDT Wed Oct 9 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ137-SCZ045-047-052-101845- Long-Inland Berkeley-Inland Jasper-Tidal Berkeley- 234 PM EDT Wed Oct 9 2024 ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ101-SCZ042>044-101845- Effingham-Hampton-Inland Colleton-Dorchester- 234 PM EDT Wed Oct 9 2024 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-352-354-374-101845- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 234 PM EDT Wed Oct 9 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-101845- Charleston Harbor- 234 PM EDT Wed Oct 9 2024 ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-101845- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- 234 PM EDT Wed Oct 9 2024 ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ048>051-101845- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 234 PM EDT Wed Oct 9 2024 ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099-100-114-115-SCZ040-101845- Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale- 234 PM EDT Wed Oct 9 2024 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
Nearby
Wind Advisories in Georgia, 2024Wind Advisories in South Carolina, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.